# SDR SWIA201333179

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15212
- Aircraft time: 12,145 hours, 7,574 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WINDSHIELD SHATTERED.  (FLT 4526)  REPLACED RT WINDSHIELD IAW AMM.  P/N ON:  NP-139321-14  S/N ON:  11290H4567  P/N OFF:  NP-139321-003  S/N//OFF:  08198H3371
